On Linear and Lexicographic Orders, Majority Rule and Equilibrium
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association in its journal International Economic Review.
Volume (Year): 17 (1976)
Issue (Month): 1 (February)
Contact details of provider:
Postal: 160 McNeil Building, 3718 Locust Walk, Philadelphia, PA 19104-6297
Phone: (215) 898-8487
Fax: (215) 573-2057
Web page: http://www.econ.upenn.edu/ier
More information through EDIRC
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Lauwers, Luc, 2000.
"Topological social choice,"
Mathematical Social Sciences,
Elsevier, vol. 40(1), pages 1-39, July.
- Lauwers, Luc, 1999. "Topological social choice," Open Access publications from Katholieke Universiteit Leuven urn:hdl:123456789/238412, Katholieke Universiteit Leuven.
- Luc Lauwers, 1999. "Topological Social Choice," Center for Economic Studies - Discussion papers ces9912, Katholieke Universiteit Leuven, Centrum voor Economische Studiën.
- Michel Le Breton & John A. Weymark, 2002.
"Arrovian Social Choice Theory on Economic Domains,"
Vanderbilt University Department of Economics Working Papers
0206, Vanderbilt University Department of Economics, revised Sep 2003.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wiley-Blackwell Digital Licensing) or ().
If references are entirely missing, you can add them using this form.